Seguir
Joseph C Varilly
Joseph C Varilly
Professor of Mathematics, Universidad de Costa Rica
E-mail confirmado em ucr.ac.cr
Título
Citado por
Citado por
Ano
Elements of noncommutative geometry
JM Gracia-Bondia, H Figueroa, JC Várilly
Birkhauser Boston, 2000
1254*2000
Algebras of distributions suitable for phase‐space quantum mechanics. I
JM Gracia‐Bondía, JC Varilly
Journal of Mathematical Physics 29 (4), 869-879, 1988
2921988
The Moyal representation for spin
JC Várilly, JM Gracia-Bondía
Annals of physics 190 (1), 107-148, 1989
2881989
An introduction to noncommutative geometry
JC Varilly
European Mathematical Society, 2006
2782006
Moyal planes are spectral triples
V Gayral, JM Gracia-Bondia, B Iochum, T Schücker, JC Várilly
Communications in mathematical physics 246 (3), 569-623, 2004
2502004
Connes' noncommutative differential geometry and the Standard Model
JC Varilly, JM Gracia-Bondía
Journal of Geometry and Physics 12 (4), 223-301, 1993
2021993
The standard model as a noncommutative geometry: the low-energy regime
CP Martín, JM Gracia-Bondía, JC Varilly
Physics Reports 294 (6), 363-406, 1998
1811998
The Dirac operator on SUq(2)
L Dabrowski, G Landi, A Sitarz, W Suijlekom, JC Várilly
Communications in mathematical physics 259 (3), 729-759, 2005
1562005
On the ultraviolet behaviour of quantum fields over noncommutative manifolds
JC Varilly, JM Gracia-Bondia
International Journal of Modern Physics A 14 (8), 1305-1323, 1999
1191999
On asymptotic expansions of twisted products
R Estrada, JM Gracia‐Bondía, JC Várilly
Journal of mathematical physics 30 (12), 2789-2796, 1989
1041989
Algebras of distributions suitable for phase‐space quantum mechanics. II. Topologies on the Moyal algebra
JC Várilly, JM Gracia‐Bondía
Journal of mathematical physics 29 (4), 880-887, 1988
911988
Relativistic quantum kinematics in the Moyal representation
JF Carinena, JM Gracia-Bondia, JC Varilly
Journal of Physics A: Mathematical and General 23, 901, 1990
811990
On summability of distributions and spectral geometry
R Estrada, JM Gracia-Bondía, JC Várilly
Communications in mathematical physics 191 (1), 219-248, 1998
721998
Quantum symmetry groups of noncommutative spheres
JC Várilly
Communications in Mathematical Physics 221 (3), 511-523, 2001
702001
Reconstruction of manifolds in noncommutative geometry
A Rennie, JC Varilly
arXiv preprint math/0610418, 2006
572006
Moyal quantization with compact symmetry groups and noncommutative harmonic analysis
H Figueroa, JM Gracia‐Bondía, JC Várilly
Journal of mathematical physics 31 (11), 2664-2671, 1990
551990
Riemannian manifolds in noncommutative geometry
S Lord, A Rennie, JC Várilly
Journal of Geometry and Physics 62 (7), 1611-1638, 2012
542012
Phase-space representation for Galilean quantum particles of arbitrary spin
JM Gracia-Bondia, JC Várilly
Journal of Physics A: Mathematical and General 21 (18), L879, 1988
451988
Dixmier traces on noncompact isospectral deformations
V Gayral, B Iochum, JC Várilly
Journal of Functional Analysis 237 (2), 507-539, 2006
392006
Quantum gauge models without (classical) Higgs mechanism
M Dütsch, JM Gracia-Bondía, F Scheck, JC Várilly
The European Physical Journal C 69 (3), 599-621, 2010
362010
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20